# SDR AALA960644

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD OVERWING EXIT INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY EMERGENCY OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
